# SDR AU960567

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: TB1021029165
- Condition: Cracked
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE STIFFENER LH CRACKED IN AREA OF TORQUE TUBE SUPPORT REAR ANCHOR NUT HOLE - FOUND DURING INSPECTION IAW SOCATA 10-77-53
